Deliver to Hong Kong
For best experience Get the App
Low-cost, generic fever & pain relief medication for children. Contains acetaminophen 80 mg. 30 tablets per bottle. Grape flavored, rapid meltaway tablets. ASPIRIN FREE 30 per bottle.
Trustpilot
Neha S.
2 weeks ago
Pooja R.
1 week ago
Ali H.
1 day ago
Anita G.
2 months ago